# SDR UPS203337

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 7075T6
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND NR 1 K-FLAP ACTUATOR I/B SUPPORT CHANNEL CRACKED.  INSTALLED FABRICATED I/B SUPPORT IAW SRM 57-20-2, 51-30-2, M/M 27-81-22.
